MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL FUSLITEGU_OLYM-ACMI_3.5MMX3.0M; LIGHT SOURCE, FIBEROPTIC, ROUTINE

MEDOS INTERNATIONAL SàRL FUSLITEGU_OLYM-ACMI_3.5MMX3.0M; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Catalog Number 242386
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unspecified spinal procedure the fuslitegu_olym-acmi_3.5mmx3.0m device had a light transmittance issue.It was reported that during the operation, noted the light transmission of the fiber was poor.Another like device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: udi: (b)(4).Investigation summary: according to the information provided, it was reported that during the operation, noted the light transmission of the fiber was poor.No additional information could be provided.The product has not returned to depuy synthes mitek, however a photo was provided for review.The photo investigation revealed that fuslitegu_olym-acmi_3.5mmx3.0m had foreign matter at the connectors.No other anomalies could be observed.The overall complaint was confirmed as the observed condition of the fuslitegu_olym-acmi_3.5mmx3.0m would contribute to the complained device issue.Based on the investigation findings, a potential cause cannot be stablished.Multiple factors are associated with this type of failure, the complaint device needs to be physically evaluated in order to determine why the customer experienced the failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device and no non-conformances were identified.

Brand Name
FUSLITEGU_OLYM-ACMI_3.5MMX3.0M
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19444759
Report Number1221934-2024-01865
Device Sequence Number17918834
Product Code FCW
UDI-Device Identifier10886705028818
UDI-Public10886705028818
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242386
Device Lot NumberWO184237
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Initial Report FDA Received Date06/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown